MAUDE Adverse Event Report: NAVILYST MEDICAL INC. / ANGIO DYNAMICS, INC. MINI STICK MAX - COAXIAL MICROINTRODUCER KIT N/A UNK; WIRE, GUIDE, CATHETER

NAVILYST MEDICAL INC. / ANGIO DYNAMICS, INC. MINI STICK MAX - COAXIAL MICROINTRODUCER KIT N/A UNK; WIRE, GUIDE, CATHETER
Model Number H965457500
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
During a groshong catheter placement; a mini stick max/ coaxial microintroducer kit made by (b)(4) was used.A portion of the introducer sheath broke off during withdrawal over a 0.035 wire.The portion retained was 8.3 cm as evidenced by the remaining 1.7 cm sheath that was attached to the orange hub.The retained portion was located in the right atrium.Confirmed by cat scan.Date of use: (b)(6) 2018; diagnosis or reason for use: long term antibiotic use; is the product compounded? no.Is the product over-the-counter? no.

Brand Name
MINI STICK MAX - COAXIAL MICROINTRODUCER KIT N/A UNK
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
NAVILYST MEDICAL INC. / ANGIO DYNAMICS, INC.
marlborough MA 01752
MDR Report Key8194420
Report NumberMW5082549
Device Sequence Number233840
Product Code DQX
UDI-Device IdentifierH965457500
UDI-PublicH965457500
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH965457500
Device Catalogue Number45-750
Device Lot Number5396570
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient Weight59